• C. Su and X. Zhao, On time-splitting methods for nonlinear Schrodinger equation with highly oscillatory potential, submitted, 2019. https://hal.archives-ouvertes.fr/hal-02002948/document

• C. Su and X. Zhao, A uniformly and optimally accurate method for the Klein-Gordon-Zakharov system in simultaneous high-plasma-frequency and subsonic limit regime, submitted, 2019. https://arxiv.org/abs/1904.04538

• A. Ostermann and C. Su, Two exponential-type integrators for the “good” Boussinesq equation, to appear in Numer. Math., 2019. http://doi.org/10.1007/s00211-019-01064-4

• W. Bao, R. Carles, C. Su and Q. Tang, Regularized numerical methods for the logarithmic Schrodinger equation, to appear in Numer. Math., 2019. http://doi.org/10.1007/s00211-019-01058-2

• A. Ostermann and C. Su, A Lawson-type exponential integrator for the Korteweg-de Vries equation, to appear in IMA J. Numer. Anal., 2019. https://arxiv.org/abs/1807.04570

• W. Bao, R. Carles, C. Su and Q. Tang, Error estimates of a regularized finite difference method for the logarithmic Schrodinger equation, SIAM J. Numer. Anal., 57 (2): 657-680, 2019. https://doi.org/10.1137/18M1177445

• W. Bao and C. Su, A uniformly and optimally accurate method for the Zakharov system in the subsonic limit regime, SIAM J. Sci. Comp., 40 (2): A929-A953, 2018. https://doi.org/10.1137/17M1113333

• W. Bao and C. Su, Uniform error bounds of a finite difference method for the Klein-Gordon-Zakharov system in the subsonic limit regime, Math. Comp., 87 (313): 2133-2158, 2018. https://doi.org/10.1090/mcom/3278

• W. Bao and C. Su, Uniform error bounds of a finite difference method for the Zakharov system in the subsonic limit regime via an asymptotic consistent formulation, SIAM Multiscale Model. Simul., 15: 977-1002, 2017. https://doi.org/10.1137/16M1078112

• C. Su and Z. Li, Error analysis of a dual-parametric bi-quadratic FEM in cavitation computation in elasticity, SIAM J. Numer. Anal., 53: 1629-1649, 2015. https://doi.org/10.1137/140971142

 
TUM Mathematik Rutschen TUM Logo TUM Schriftzug Mathematik Logo Mathematik Schriftzug Rutsche

picture math department

Impressum  |  Datenschutzerklärung  |  AnregungenCopyright Technische Universität München